Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 43, NWS Eureka, CA

April 20, 2011

NWS Eureka, CA issued this small craft advisory at Apr 20, 2011, 2:55 PM PDT. It took effect at Apr 21, 2011, 5:57 AM PDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Apr 20, 2011, 2:55 PM PDT (21:55 UTC)
In effect from
Apr 21, 2011, 5:57 AM PDT
Expired
Apr 22, 2011, 9:00 AM PDT
In force
27 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WHUS76 KEKA 202155
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
255 PM PDT WED APR 20 2011

PZZ475-210600-
/O.NEW.KEKA.SC.Y.0043.110421T2000Z-110422T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
255 PM PDT WED APR 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 4 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 4 AM PDT
FRIDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE THROUGH THE DAY ON THURSDAY
  TO 15 TO 25 KT AS HIGH PRESSURE BUILDS IN ACROSS THE AREA. WINDS
  WILL DIMINISH LATE FRIDAY NIGHT AS THE NEXT SYSTEM APPROACHES
  THE AREA.

* WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THURSDAY
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-210600-
/O.NEW.KEKA.SC.Y.0043.110421T2300Z-110422T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
255 PM PDT WED APR 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 4 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THURSDAY TO 4 AM PDT
FRIDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE THROUGH THE DAY ON THURSDAY
  TO 15 TO 25 KT AS HIGH PRESSURE BUILDS IN ACROSS THE AREA.

* WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THURSDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-210600-
/O.NEW.KEKA.SC.Y.0043.110421T2300Z-110422T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
255 PM PDT WED APR 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 9 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THURSDAY TO 9 AM PDT
FRIDAY. 
* WINDS: NORTHERLY WINDS WILL INCREASE THROUGH THE DAY ON THURSDAY
  TO 15 TO 25 KT AS HIGH PRESSURE BUILDS IN ACROSS THE AREA.

* WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THURSDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
516 
WHUS76 KEKA 210355
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
855 PM PDT WED APR 20 2011

PZZ475-211200-
/O.CON.KEKA.SC.Y.0043.110421T2000Z-110422T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
855 PM PDT WED APR 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO 4
AM FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO 4
AM FRIDAY.

* WINDS: NORTHERLY WINDS WILL INCREASE THROUGH THE DAY ON THU TO
  15 TO 25 KT AS HIGH PRESSURE BUILDS IN ACROSS THE AREA. WINDS
  WILL DIMINISH LATE FRIDAY NIGHT AS THE NEXT SYSTEM APPROACHES
  THE AREA.

* WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THU
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-211200-
/O.CON.KEKA.SC.Y.0043.110421T2300Z-110422T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
855 PM PDT WED APR 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THURSDAY TO 4
AM FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THURSDAY TO 4
AM FRIDAY.

* WINDS: NORTHERLY WINDS WILL INCREASE THROUGH THE DAY ON THU TO
  15 TO 25 KT AS HIGH PRESSURE BUILDS IN ACROSS THE AREA.

* WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THU
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-211200-
/O.CON.KEKA.SC.Y.0043.110421T2300Z-110422T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
855 PM PDT WED APR 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THURSDAY TO 9
AM FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THURSDAY TO 9
AM FRIDAY.

* WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT 
  THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS WILL BE SUFFICIENTLY LARGE
TO CREATE A HAZARD TO SMALL CRAFT. STEEP SHORT PERIOD SEAS WILL
EXIST AND HAVE THE ABILITY TO CAPSIZE SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
882 
WHUS76 KEKA 210930
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 AM PDT THU APR 21 2011

PZZ475-211730-
/O.CON.KEKA.SC.Y.0043.110421T2000Z-110422T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 AM PDT THU APR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 4 AM PDT FRIDAY. 

* WINDS: N WINDS 10 TO 20 KT WILL INCREASE TO 20 TO 25 KT WITH
  GUSTS TO 30 KT THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH
  EARLY FRI AS THE NEXT SYSTEM APPROACHES THE AREA.

* WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-211730-
/O.CON.KEKA.SC.Y.0043.110421T2300Z-110422T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
230 AM PDT THU APR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 4 AM PDT FRIDAY.

* WINDS: N WINDS 10 TO 20 KT WILL INCREASE TO 15 TO 25 KT WITH
  GUSTS TO 30 KT THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH
  EARLY FRI AS THE NEXT SYSTEM APPROACHES THE AREA. 

* WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 4 TO 6 FT THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-211730-
/O.CON.KEKA.SC.Y.0043.110421T2300Z-110422T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
230 AM PDT THU APR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 9 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 9 AM PDT FRIDAY.

* WINDS: N WINDS 10 TO 20 KT WILL INCREASE TO 20 TO 25 KT WITH
  GUSTS TO 30 KT THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH
  EARLY FRI AS THE NEXT SYSTEM APPROACHES THE AREA.

* WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS WILL BE SUFFICIENTLY LARGE
TO CREATE A HAZARD TO SMALL CRAFT. STEEP SHORT PERIOD SEAS WILL
EXIST AND HAVE THE ABILITY TO CAPSIZE SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
923 
WHUS76 KEKA 211257
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
557 AM PDT THU APR 21 2011

PZZ450-455-475-212100-
/O.EXT.KEKA.SC.Y.0043.110421T1257Z-110422T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
557 AM PDT THU APR 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PDT FRIDAY. 

* WINDS: N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON
  AND EVENING. WINDS WILL DIMINISH EARLY FRI AS THE NEXT SYSTEM
  APPROACHES THE AREA.

* WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 4 TO 6 FT THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-212100-
/O.EXT.KEKA.SC.Y.0043.110421T1257Z-110422T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
557 AM PDT THU APR 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT FRIDAY. 

* WINDS: N WINDS WILL INCREASE TO 20 TO 25 KT WITH GUSTS TO 30 KT
  THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH EARLY FRI AS THE
  NEXT SYSTEM APPROACHES THE AREA.

* WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS WILL BE SUFFICIENTLY LARGE
TO CREATE A HAZARD TO SMALL CRAFT. STEEP SHORT PERIOD SEAS WILL
EXIST AND HAVE THE ABILITY TO CAPSIZE SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
504 
WHUS76 KEKA 211542
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
842 AM PDT THU APR 21 2011

PZZ450-455-475-212345-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-110422T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
842 AM PDT THU APR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY. 

* WINDS: N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON 
  AND EVENING. WINDS WILL DIMINISH EARLY FRI AS THE NEXT SYSTEM 
  APPROACHES THE AREA. 

* WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 4 TO 6 FT THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-212345-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-110422T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
842 AM PDT THU APR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. 

* WINDS: N WINDS WILL INCREASE TO 20 TO 25 KT WITH GUSTS TO 30 
  KT THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH EARLY FRI 
  AS THE NEXT SYSTEM APPROACHES THE AREA. 

* WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS WILL BE SUFFICIENTLY LARGE
TO CREATE A HAZARD TO SMALL CRAFT. STEEP SHORT PERIOD SEAS WILL
EXIST AND HAVE THE ABILITY TO CAPSIZE SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
733 
WHUS76 KEKA 212152
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
252 PM PDT THU APR 21 2011

PZZ450-455-475-220600-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-110422T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
252 PM PDT THU APR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY. 

* WINDS: N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON 
  AND EVENING. WINDS WILL DIMINISH EARLY FRI AS THE NEXT SYSTEM 
  APPROACHES THE AREA. 

* WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 4 TO 6 FT THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-220600-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-110422T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
252 PM PDT THU APR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. 

* WINDS: N WINDS WILL INCREASE TO 20 TO 25 KT WITH GUSTS TO 30 
  KT THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH EARLY FRI 
  AS THE NEXT SYSTEM APPROACHES THE AREA. 

* WAVES: SHORT PERIOD WIND WAVES PEAKING AROUND 6 TO 8 FT THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
797 
WHUS76 KEKA 220929
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
229 AM PDT FRI APR 22 2011

PZZ450-455-475-221030-
/O.CAN.KEKA.SC.Y.0043.000000T0000Z-110422T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
229 AM PDT FRI APR 22 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

PZZ470-221600-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-110422T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
229 AM PDT FRI APR 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING. 

* WINDS: N WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT WILL DIMINISH
  TO 10 TO 20 KT BY LATE MORNING.

* WAVES: SHORT PERIOD WIND WAVES AROUND 4 TO 6 FT WILL SUBSIDE
  TO 2 TO 4 FT THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 8:59 AM PDT, 5 hours 56 minutes earlier.

Area forecast discussion, Apr 20, 8:59 AM PDT, 5 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
859 AM PDT WED APR 20 2011

.UPDATE...
INCREASED POPS ACROSS MUCH OF THE AREA TODAY...PARTICULARLY ACROSS
THE NORTH. OTHERWISE THE GOING FORECAST LOOKS GOOD.

&&

.PREV DISCUSSION... /ISSUED 332 AM PDT WED APR 20 2011/

SYNOPSIS...A DISTURBANCE WILL BRING AN INCREASING THREAT OF RAIN
TO NORTHWEST CALIFORNIA TODAY FOLLOWED BY RAIN AND SOME VERY HIGH
ELEVATION SNOW TONIGHT INTO THURSDAY MORNING. FAIR WEATHER WILL
RETURN THURSDAY AND FRIDAY...BUT MORE RAIN IS POSSIBLE OVER THE
WEEKEND.

DISCUSSION...SATELLITE SHOWS A DISTURBANCE OFF THE WEST COAST
THAT IS CURRENTLY APPROACHING NORTHWEST CALIFORNIA. THE MODELS ARE
STILL NOT VERY CONSISTENT WITH RAIN CHANCES THIS AFTERNOON, SO
KEPT WITH THE THINKING OF LOW POPS IN THE MORNING THAT WILL
INCREASE DURING THE DAY. THE MODELS STILL SEEM TO HAVE A FAIRLY
GOOD HANDLE ON THE TIMING OF THE MAIN BAND OF RAIN MOVING IN THIS
EVENING, MAYBE A LITTLE EARLIER THAN FORECAST, BUT DID NOT SEE THE
NEED TO MAKE ANY CHANGES TO THE FORECAST IN THIS AREA. WIDESPREAD
QPF AMOUNTS WILL CONTINUE TO BE FROM 0.25-0.5 INCHES, BUT NOW IT
LOOKS LIKE THEY WILL BE CLOSER TO THE BOTTOM END OF THAT RANGE,
ESPECIALLY ACROSS MENDOCINO AND TRINITY COUNTIES. HIGHER QPF
AMOUNTS WILL BE SEEN IN THE TERRAIN FAVORED AREAS. SNOW LEVELS
REMAIN A CONCERN. THE MODELS SHOW ENOUGH COLD AIR WITH THIS
DISTURBANCE TO BRING SNOW LEVELS DOWN TO SOME OF THE HIGHER PASS
LEVELS. THE NAM STILL WAS WAY TOO LOW WITH THE SNOW LEVELS, SO
WENT WITH A BLEND OF THE CURRENT FORECAST AND THE NEW GFS, WHICH
HAD THE HIGHEST SNOW LEVELS. THIS SEEMED MORE APPROPRIATE GIVEN IT
IS APPROACHING LATE APRIL AND IT TAKES A LOT TO GET LOW SNOW
LEVELS THIS TIME OF YEAR. REGARDLESS, SNOW LEVELS ARE EXPECTED TO
BE LOWER OVER DEL NORTE COUNTY, BUT SHOULD REMAIN ABOVE THOSE
PASSES. ABOUT 2 INCHES OF SNOW IS EXPECTED ABOVE 5,000 FEET
TONIGHT. THIS WILL NOT LEAD TO ANY MAJOR IMPACTS, BUT THE SNOW
LEVELS WILL STILL NEED TO BE CLOSELY MONITORED. THE DISTURBANCE
AND ITS PRECIPITATION WILL QUICKLY MOVE OUT OF THE AREA THURSDAY
MORNING, ALLOWING DRIER WEATHER TO RETURN FOR THAT AFTERNOON.
CLEAR CONDITIONS THURSDAY NIGHT MAY LEAD TO STRATUS/FOG FORMATION
IN THE INLAND VALLEYS. THIS WILL BURN OFF BY FRIDAY MORNING,
FOLLOWED BY MORE DRY WEATHER DURING THE DAY. ANOTHER FRONT WILL
THREATEN THE AREA WITH RAIN OVER THE WEEKEND, BUT UNCERTAINTY WITH
THE TIMING REMAINS HIGH. STROZ

AVIATION...VFR CONDITIONS WILL PREVAIL THIS MORNING WITH PATCHY
MVFR AND LOCALLY IFR CIGS ALONG THE COAST AROUND SUNRISE. CIGS
WILL GRADUALLY DETERIORATE TO MVFR THIS AFTERNOON AND EVENING AS
THE NEXT STORM SYSTEM APPROACHES THE REGION. MVFR CIGS WILL
PERSIST OVERNIGHT WITH TEMPO MVFR VSBY IN HEAVIER PRECIP.

MARINE...N WINDS WILL CONTINUE TO DIMINISH THIS MORNING AS A LOW
PRESSURE SYSTEM APPROACHES THE REGION. HIGH PRESSURE WILL THEN
BUILD BACK INTO THE AREA WITH ADVISORY LEVEL N WINDS DEVELOPING
THU. WINDS WILL EASE AND SHIFT TO SOUTHERLY SAT AS ANOTHER STORM
SYSTEM APPROACHES. INCREASED WINDS WILL RESULT IN PERIODS OF
BUILDING WIND WAVES WITH LOW AMPLITUDE W AND SW SWELLS CONTINUING
THROUGH THE WEEK.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Apr 20, 4:00 AM PDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
400 AM PDT WED APR 20 2011

CAZ001>004-076-211230-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
400 AM PDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.